# SDR REXA201200128

- Difficulty date: January 17, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N8525B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7525
- Aircraft time: 24,098 hours, 20,773 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HIGH SPEED ABORT DUE TO EFIS/COMPMON/ AIRSPEED AT 120KTS ALSO DURING ABORT A CINFIG SPOILERS WARN.  C/W PITOT/ STATIC TEST IAW CRJ200 AMM 34-11-00.  OPS CKD GOOD.  A/C SAFE FOR FLIGHT.  FOUND BUG IN PITOT TUBE.
